# SDR DALA2024013101432

- Difficulty date: January 25, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 81,204 hours, 31,530 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Disconnected
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R DOOR SLIDE ARMED LIGHT WIRE DISCONNECTED. CORRECTIVE ACTION: R/R DOOR 4R FWD GIRT BAR PROXIMITY SENSOR S10224 PER B757 AMM 25-66-11 TO RESTORE DOOR 4R SLIDE LIGHT FUNCTION AND TO CORRECT CUT WIRE. INSTALLED PROX SWITCH FWD AND AFT COVERS AT 3R PER B757AMM 25-66.
